Immunoblastic sarcoma arising in angioimmunoblastic lymphadenopathy

Olgun N., Tavli V., KAVUKÇU S., Cevik N., Gogus S., Cevik N.

The Indian Journal of Pediatrics, vol.60, no.5, pp.688-692, 1993 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 5
  • Publication Date: 1993
  • Doi Number: 10.1007/bf02821736
  • Journal Name: The Indian Journal of Pediatrics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.688-692
  • Dokuz Eylül University Affiliated: Yes